# SDR A6WA202112088013

- Difficulty date: October 23, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R36008183
- Part serial: NSN
- Condition: Gouged
- Location: Fs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND 2 EACH SCRATCHES  COMMON TO FWD SIDE OF AFT PRESSURE BULKHEAD AT  FS 621 AND RBL 29.75 AT WL 137.18-137.95 . DAMAGE MEASURES: (P1) =  .350"L X      .010"X .005" AND (P2) = .500"L X .010"W X .005"D. DAMAGE IS NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-61-19 REV 38.  ***********AIRCRAFT REMOVED FROM SERVICE***************************  HAND-DRESSED (P1) AND (P2) AND RE-EVALUATED WITHIN ALLOWABLE LIMITS IAW ASAP EA #AWAC-CRJ253-01753 REV IR DATED 11/20/2021. VERIFIED NO LOOSE OR DAMAGED FASTENER COMMON TO REPAIR AREAS. HFEC INSPECTION PERFORMED AT REPAIR AREAS WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH TO REPAIR AREAS. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW ASAP EA #AWAC-CRJ253-01753 REV IR DATED 11/20/2021. WORK COMPLETED ON AERSALE W/O #003486 CARD #20106 AT AERSALE #CRS4AER685B. N435AW TT: 39,961 TC: 36,875
